# SDR QXEA2014081600680

- Difficulty date: August 16, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 14,040 hours, 15,223 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Part number: 4738791
- Condition: Low Pressure
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CHECK FIRE DETECTOR WARNING LIGHT ILLUMINATED RT AFT BAGGAGE BOTTLE LOW.   REPLACED AFT HIGH-RATE FIRE BOTTLE IAW AMM TASKS 26-22-02-000-801 & 26-22-02-400-801. OPS CHECKED GOOD.  RETURNED TO SERVICE.
